MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE, INC. NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16191111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.The alleged event was confirmed by radiograph provided.Review of the reported event describes the reduction tab fractured off above the desired location.Labeling review: ".Note: check both reduction extensions after removal for the black laser mark at the distal end of the reduction extension to ensure the reduction extension has broken off at the correct spot." ".Tip: it is recommended to final tighten the lock screws prior to breaking off the reduction extensions to ensure the lock screw is seated below the extended tulip." ".Note: be sure the lock screw is fully seated and the rod is fully locked down." ".Care should be used during surgical procedures to prevent damage to the device(s) and injury to the patient.".
 
Event or Problem Description
Information received stated a surgical case was performed a few months back with reline mas reduction where one of the tabs did not break all the way off.Patient underwent a revision procedure.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key9747532
Report Number2031966-2020-00030
Device Sequence Number2483081
Product Code NKB
UDI-Device Identifier00887517655806
UDI-Public887517655806
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16191111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR